Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Phillip A. Griffiths
Title: Entire holomorphic mappings in one and several complex variables
Additional book information: Ann. of Math. Studies, no. 85, Princeton Univ. Press, Princeton, N. J., 1976, x + 99 pp., $11.50 (cloth) and $4.50 (paper).

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: David Drasin
Journal: Bull. Amer. Math. Soc. 83 (1977), 942-946
DOI: https://doi.org/10.1090/S0002-9904-1977-14330-9